# SDR SIMA20121026001

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 20,081 hours, 16,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76501
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT AND RIGHT OVER WING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULBS -NO FIX.  TROUBLESHOT THE NR 4 BATTERY POWER SUPPLY.  REMOVED AND REPLACED THE NR 4 BATTERY AND POWER SUPPLY IAW W/C 33-700-19.  THE AIRCRAFT WAS RETURNED TO SERVICE.
